# SDR UALA2011072203721

- Difficulty date: July 20, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 44,097 hours, 11,584 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2EA EMERGENCY LIGHTS ON FIRST CLASS SEATS BROKEN, 1 EA INOP AT SEAT 1H & 4H.  NEED 2 EA LIGHT ASSY PCN (566-1373) PART NOT STOCKED AT IAD.  REPLACED LIGHT ASSY'S.
